# SDR USAA050955

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 312/394.5
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 INCHES BY 3 INCHES, STATION 312 AND 394.5 ATL LBL 12.  REMOVED PART, FABRICATED NEW AND INSTALLED IAW SRM 51-10-02.  (M)
